# SDR 97ZZZX4646

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1972
- Make and model: Boeing 727-23
- Aircraft serial: 18428
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Lt H Stab Aft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION OF AIRCRAFT, TWO CRACKS WERE FOUND ON THE LT HORIZONTAL STABILIZER'S AFT SPAR LOWER CHORD.  EACH CRACK WAS APPROXIMATELY 1.5 INCH LONG.  ONE CRACK WAS AT STABILIZER STA 169 AND THE OTHER WAS AT STABILIZER STA 179.
